# SDR ASOA201000567

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10155
- Aircraft time: 14,906 hours, 10,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: E520005705A
- Part serial: E0239
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON STATUS MESSAGE INTERMITTANTLY ILLUMINATES IN FLIGHT. CYCLE COCKPIT AND CABIN SWITCH, NO HELP.  R & R NR 5 PCBP IN JB11 CONTAINING RELAY K135 IAW AMM 24-06-11. OPS CHK GOOD.   (SDR CLOSED)
